RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 121, Number 2  


Strings, SUSY gauge theories, and integrable systems
A. V. Marshakov
179
Free-field resolutions of unitary representations of the $N=2$ Virasoro algebra: II. The butterfly resolution
A. M. Semikhatov, B. L. Feigin
244
Generalized coherent states for massive spinless fields in the de Sitter space
S. A. Pol'shin
258
Singular operators satisfying an intertwining relation
M. V. Feigin
264
Discrete analogues of the Liouville equation
V. E. Adler, S. Ya. Startsev
271
Classical propagators of quadratic quantum systems
O. V. Man'ko
285
Spectral properties of a pseudorelativistic system of two particles with finite masses
S. A. Vugal'ter, G. M. Zhislin
297
Conservation laws for polynomial Hamiltonians and for discrete models of the Boltzmann equation
V. V. Vedenyapin, Yu. N. Orlov
307
The high-temperature relaxation function of a spin system with a quadratic contribution of fluctuations to the resonance frequency
O. A. Indyukov, M. A. Popov
316
Asymptotic expression for the correlation function of twisted fields in the two-dimensional Dirac model on a lattice
A. I. Bugrij, V. N. Shadura
329
Huang–Yang–Luttinger model: Gaussian dominance and Bose condensation
M. Corgini
347
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019